# SDR AALA980286

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON FLOORBEAM AT BS 1130 RBL 25.  REMOVED CORROSION, INSTALLED REPAIR STRAP ON TOP OF FLOORBEAM PER ESO 11697 DATED 2-4-98 AND AARD 53-10-07-1.  TST:  51,688 HOURS.  CYCLES:  31,372.  (X)
